# SDR IPXA20230815116

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,569 hours, 20,822 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** **ATB**LE SLAT DISAGREE EICAS MSG ON DEPARTURE PASSING 3000 MSL. INDICATOR LIGHT AND INDICATED > UP BUT LESS THAN 5. MSG AND LIGHT DID NOT CLEAR. CHECKLIST DIRECTED LE SLAT ASYMMETRY LANDING.
